# SDR 08FDEA02569

- Difficulty date: June 30, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 65643811U
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL RACK: FWD ENTRY DOOR LINER, SLIDE PACK PANEL CRACKED AT CUT OUTS.  REMOVED AND REPLACED DOOR LINER SLIDE PAN REF SRM 51-30-02 PG 13-14.  THIS IS   CLASSIFIED AS A MINOR REPAIR.
